MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR 3.7
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient initially had 11 tms treatments on a magstim device and then was switched to a neurostar device for the following 22 treatment sessions.The patient mentioned that she had not had any food or water before her treatment.She also did not have her usual caffeine the morning of the seizure.The patient later informed the provider that she was newly pregnant and decided to discontinue treatment.The provider stated that potential dehydration and recent completion of amoxicillin on (b)(6) 2024 may have contributed to the seizure.Please note that this is being submitted late after a review of the file revealed that a supplement to the initial filing in 2024 was not successful.The original form had a typo and failed submission so a supplement was filed to correct the mdr numbering typo.Acknowledgements were received but it was not noted that there was another failure until (b)(6) 2025.
 
Event or Problem Description
Practice called neuronetics to report that patient had a seizure during treatment.Patient refused medical attention, the seizure self-resolved, and they reported feeling fine following the event.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22367274
Report Number3004824012-2024-00025
Device Sequence Number11859336
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMOXICILLIN
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale